# SDR CHQA20130117020

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 19,842 hours, 17,188 cycles
- Engine: Rroyce AE3007A12
- Engine time: 26,566 hours, 21,137 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 1410372P
- Condition: Separated
- Location: Rt Mlg
- Part time: 15,928 hours, 13,567 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING TAKEOFF THE RIGHT INBOARD MAIN LANDING GEAR TIRE SEPARATED.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT INBOARD MAIN LANDING GEAR TIRE.  A TIRE TREAD SEPARATION INSPECTION WAS ALSO PERFORMED WITH NO FURTHER DEFECTS NOTED.
